# SDR REXA2018060850473

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,388 hours, 22,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO BULBS INOPERATIVE FOR THE EMERGENCY LIGHTS.  R & R IAW 33-51-03. CHECKED GOOD.
